# SDR ASAA9510004

- Difficulty date: February 24, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N744AS
- Make and model: Boeing 737210C
- Aircraft serial: 21822
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Spar
- Condition: Cracked
- Location: Lt Horiz Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEA - DURING D-CHECK, THE LEFT HORIZONTAL STABILIZER REAR SPAR UPPER LUG WAS FOUND CORRODED AND A CRACK WAS DETECTED IN THE BORE OF THE UPPER LUG.  REPAIRED PER EA 5510-01026 AND BOEING TELEX ASA-SEA-950082RR.  (Z)
